# SDR 08FDEA02738

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: A53970875200
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRUB MARKS AT EMERGENCY EXIT, C 56-57.1, P14-15A, LT ON COVER SHEET.  REPAIR PERFORMED BY REWORK TO SMOOTH CONTOUR, NDT FOR CRACK FREE CONDITION AND FLAP PEENING IAW RAS/EFW/9000052/2008 ISS A, APPROVED BY EA 6-5316-123022.
